MDJunction - People Helping People
 
Ask a Question
04/03/2012 08:57 PM

Any help would be greatly appreciated....(page 11)

Bettyg
 
Posts: 32241
VIP Member
I'm an Advocate

jacki,

you mentioned a NECK MRI being done tomorrow and you had to CANCEL head one.

ask them to do them BOTH; if they can't do both; what is more important to you right now?

from what i read, it was the HEAD; so if they can't do both; HAVE THEM DO HEAD MRI.

best wishes, hugs/prayers always,

bettyg, leader

Reply

04/05/2012 10:47 AM
jackid55
jackid55  
Posts: 123
Member

I had the mri last night, of my head and neck. When they injected the contrast they missed my vein.

It burned like crazy, and I had a big lump last night. The lump is still there and now it is bruised.

Is this something to be concerned about? Or will it just go away?

One of the forms I had to sign said the contrast can cause skin and muscle damage. Has anyone had an experience like this?


04/07/2012 11:08 AM
jackid55
jackid55  
Posts: 123
Member

Spent five hours in the ER last night. The pressure and swelling behind my ears is getting pretty bad

I was so nauseous and dizzy it was all I could do to work. So my husband came and got me and took me me to the hospital.

After waiting four hours we saw a doc that at first tried to tell me I had been grinding my teeth at night. I said no.

She said you must be chewing too much gum, or steak or talking too much, bc bilateral ear pain is very uncommon.

I said I dont know what to tell you, it started with swelling behind the left ear then went to the right.

After she looked in my ears she said, oh... You have puss in the middle ear in both ears.

I told her I was on antibiotics for the infection in my left ear, but it was getting worse.

Then she started taking about mastoiditis, but determined it was probably a virus. She gave me azithromycin just in case it was bacterial.

I asked if we should check to see if it is mastoiditis, and she said if its still getting worse by monday to go back and see the ent.

And of course when she asked if I had any health conditions I said lyme and she told me I didn't have lyme. I just need to learn to not tell new doctors that.

I can't remember the last time I had an ear infection....sinus and bladder yes, ear no. weird.

Post edited by: jackid55, at: 04/07/2012 11:14 AM


04/07/2012 04:29 PM
Bettyg
 
Posts: 32241
VIP Member
I'm an Advocate

jacki,

next time say, you have neuro borreliosis....NOT lyme!

4 hrs. BEFORE you got to see a dr!?! Angry

were they were really that busy with many others out there waiting to be seen too? doesn't seem right to me at all.

puss in ear. i had just read about this lately in last 1-2 days; looked to see if i had posted it in EARS ongoing meds/treatment index, but NOPE. it was unusual of what iread and forgot already.

next time those smart ass ER drs/others claim there is NO LYME IN TEXAS, hand them a printed handout of this link! shows all the types of lyme and ALL CO-INFECTIONS found in texas to date!

http://lymememorial.org/State_Stats/ State_Statistics_Texas.htm

http://module.lymediseaseassociation.net/Maps/#

the above gives a breakdown year by year of TEXAS only

now you have some ammunition! Devil Angry Sad

so sorry you are going thru all this with the ridiculous medical system you have in texas plus other states! grrr.

hugs/prayers, bettyg, leader/iowa activist

Post edited by: Bettyg, at: 04/07/2012 04:30 PM


04/08/2012 01:53 AM
Bettyg
 
Posts: 32241
VIP Member
I'm an Advocate

mitchell had posted a long reply elsewhere, but i just came across this part and thought of your EAR problem:

http://www.mdjunction.com/forums/lyme-disease-support- forums/general-support/3621676-should-i-extend-my-4-weeks- of-doxy/Itemid=217/func=post/do=edit/id=3628985

Cephalexin is used to treat infections caused by bacteria, including [b]upper respiratory infections, ear infections, skin infections, and urinary tract infections.

Sulfadimethoxazole 400mg, Trimethoprim 80mg -

This medication is a combination of two antibiotics used to treat a wide variety of [b]bacterial infections (e.g., middle ear, urine, respiratory and intestinal infections).

bettyg

Post edited by: Bettyg, at: 04/08/2012 02:00 AM


04/10/2012 07:09 AM
jackid55
jackid55  
Posts: 123
Member

Thank you for your concern and annoyance on my behalf, Betty. It is appreciated.

Getting ready to go see Dr. W. today! Wish me luck!!!


04/10/2012 02:17 PM
Bettyg
 
Posts: 32241
VIP Member
I'm an Advocate

jacki, i look forward to hearing how your appt. went today!

YOU are most welcome Wink hugs/prayers,

bettyg


04/10/2012 07:51 PM
jackid55
jackid55  
Posts: 123
Member

The appointment today went well.

He said I definitely have Lyme and Bartonella. He also said I have Diabetes Insipidus, and Candida... even have it in my mouth. Gross!!!

He also thinks that I have some kind of collitis, leaky gut, some kind of condition that feels like I always have a bladder infection, several other infections, Giardia and a few more parasites.

It was a lot to take in. We were talking for almost 2 1/2 hrs.

He gave me 11 prescriptions, and wants me to start supplements before we start the antibiotics.

He is ordering a bunch of tests, of course, but I trust that he is ordering these tests for a reason. Not just ordering random non-specific tests, like the last guy.

I am just glad that my husband went. I was very overwhelmed by the time we were done.

I tried taking notes, but I didn't do very well at it. Fortunately, he gave me several handouts.

He was a wonderful. Told me I wasn't crazy and I could tell him anything I was experiencing and he just had to put it together, no judgments.

It was wonderful!!!

Thank you, Betty and Lyme99 for telling me about him.

I feel like I have hope. It is going to be a struggle, but I feel like there is hope for me feeling better.

Jacki


04/11/2012 09:17 PM
jackid55
jackid55  
Posts: 123
Member

I got a call from the doctor tonight, and he told me that after reviewing my symptoms I have a pretty bad case of neuro lyme.

He wants to start me on IV Rocephin. Can anyone tell me what to expect with this?

I have only had rocephin once and it was a shot in the arm and hurt like heck.

I am concerned that it will make me really sick... which is to be expected, I know, I would just like to have an idea what I am in store for.

So, any experiences that anyone would like to share with me would be very much appreciated.

Thank you! Smile

emphasized, bettyg, leader

Post edited by: Bettyg, at: 04/11/2012 11:57 PM


04/15/2012 12:25 PM
jackid55
jackid55  
Posts: 123
Member

I am having trouble finding methylcobolamin, anyone know where to get some?
Reply

Share this discussion with your friends:
<< Start < Prev 11 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved